# SDR 9508406622

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- System (JASC): 5711 · Wing Spar
- Part: Chord
- Condition: Corroded
- Location: Ws 1019-1027
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION IN THE RIGHT WING FRONT SPAR WEB FSSI 1023 AND ON THE LOWER T-CHORD AT FSSI 1019 AND 1027.  REPAIRED PER EA 66-98527.
